# SDR F3LA2022110700144

- Difficulty date: October 30, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 18,212 hours, 7,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SHEAR PLATE CRACKED.   REMOVED AND REPLACED AFT WET AREA L/H SHEAR PLATE IAW A320 NEO SRM 51-72-11-911-001.
